Cyclic approximation of ergodic step cocycles over irrational rotations
Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 59-65
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1993_34_2_a8,
author = {Iwanik, A.},
title = {Cyclic approximation of ergodic step cocycles over irrational rotations},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {59--65},
year = {1993},
volume = {34},
number = {2},
mrnumber = {1282967},
zbl = {0817.28008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a8/}
}
Iwanik, A. Cyclic approximation of ergodic step cocycles over irrational rotations. Acta Universitatis Carolinae. Mathematica et Physica, Tome 34 (1993) no. 2, pp. 59-65. http://geodesic.mathdoc.fr/item/AUCMP_1993_34_2_a8/